# SDR SWAA2024020637982

- Difficulty date: January 4, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 56,658 hours, 29,668 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 561CB TRAILING EDGE AROUND HOLE LT WING 2023-784339<[01] TOOL USED CALIPER P/N: 600-464 S/N: B17030933 DUE DATE: 07 NOV 24.;[02] TOOL USED: HOTBONDER: P/N: HCS9200B-AV S/N:18196021 DUE DATE: 24-JAN-24.;[03] TOOL USED SCALE P/N: SPX621; S/N: 8340225489; DUE DATE: 15-AUG-24;[04] TOOL USED HOTBONDER P/N:HCS9000B-AV S/N: 14081912 DUE DATE: 13-DEC-24;[05] TOOL USED P/N: EPOCH 600; S/N: 130547106; CAL DUE: 25-AUG-24.;[06] TOOL USED: MULTIMETER P/N: FLUKE 87 S/N: 58610350; DUE DATE: 15-NOV-24.;[07] REPAIRED ACCESS PANEL 561CB TRAILING EDGE AROUND HOLE LT WING IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10 SEE INDIVIDUAL SIGNOFFS BELOW.;[08] REPAIRED ACCESS PANEL 561CB TRAILING EDGE AROUND HOLE LT WING IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10
